# SDR SWIA201541410

- Difficulty date: August 31, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 32,946 hours, 27,406 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 AFT PRESSURE BULKHEAD LBL 36.20, WL 73.50 DEFECT NOTED ON WEB.  REPAIRED FS 621, BULKHEAD CRACK AT LBL36.20, WL73.50 IAW GREO.  PRESSURIZATION CHECK GOOD.
